# SDR UALA2013040402237

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,485 hours, 23,727 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 2521626702
- Condition: Damaged
- Location: Slidng Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW LEAKED WATER INTO ACFT.  REPAIRED SEAL IAW MT-56-003.
